RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1998, Volume 363, Number 6, Pages 741–745 (Mi dan3205)  

This article is cited in 1 scientific paper (total in 1 paper)

Representations of the supersymmetric Fock space by spaces of functions that take values in a superalgebra

I.Kupsh, O.G. Smolyanov



Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/dan3205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Smolyanov, J. Kupsch, “Bogolyubov transformations in Wiener–Segal–Fock space”, Math. Notes, 68:3 (2000), 409–414  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019